No Cover Image

Journal article 904 views

Convergence rate of EM scheme for SDDEs

Jianhai Bao, Chenggui Yuan Orcid Logo

Proceedings of the American Mathematical Society, Volume: 141, Issue: 9, Pages: 3231 - 3243

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1090/S0002-9939-2013-11886-1

Published in: Proceedings of the American Mathematical Society
Published: 2013
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 9
Start Page: 3231
End Page: 3243